Volume 6, Issue 2
A New Quadrilateral Element Approximation to the Stationary Stokes Problem

Lie-heng Wang

DOI:

J. Comp. Math., 6 (1988), pp. 111-120

Published online: 1988-06

Preview Full PDF 0 620
Export citation
  • Abstract

The nearly linear triangular element approximation to the stationary Stokes problem has already been proposed. This paper discusses new rectangular and quadrilateral element approximations to the same problem, and the first order error is proved for both elements.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-6-111, author = {}, title = {A New Quadrilateral Element Approximation to the Stationary Stokes Problem}, journal = {Journal of Computational Mathematics}, year = {1988}, volume = {6}, number = {2}, pages = {111--120}, abstract = { The nearly linear triangular element approximation to the stationary Stokes problem has already been proposed. This paper discusses new rectangular and quadrilateral element approximations to the same problem, and the first order error is proved for both elements. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9503.html} }
TY - JOUR T1 - A New Quadrilateral Element Approximation to the Stationary Stokes Problem JO - Journal of Computational Mathematics VL - 2 SP - 111 EP - 120 PY - 1988 DA - 1988/06 SN - 6 DO - http://dor.org/ UR - https://global-sci.org/intro/jcm/9503.html KW - AB - The nearly linear triangular element approximation to the stationary Stokes problem has already been proposed. This paper discusses new rectangular and quadrilateral element approximations to the same problem, and the first order error is proved for both elements.
Lie-heng Wang. (1970). A New Quadrilateral Element Approximation to the Stationary Stokes Problem. Journal of Computational Mathematics. 6 (2). 111-120. doi:
Copy to clipboard
The citation has been copied to your clipboard